Hello. I have volunteered here to help you with questions regarding Depression. I intend to focus on the questions which are about how to deal with depression. Even if the depression is part of some other disorder, you can ask me about that. You can also ask me questions related to Psychotherapy for depression. I apply the principles of Rational Emotive Behavior Therapy in my own life, and also help my clients/patients with those. I believe in providing my clients/patients with the best possible and evidence based information. The same applies to the online answers here, too.
I am a trained Psychiatrist working since over 9 years. I am also a certified Psychotherapist (Rational Emotive Behavior Therapy).
Indian Medical Association, Nagpur Academy of Medical Sciences, Nagpur
"Effect of Indian classical music on quality of sleep in depressed patients: A randomized controlled trial" - (Main Author) - Nordic Journal of Music Therapy, Volume 18, Issue 1 March 2009 , pages 70 - 78
I have done my MBBS from the Government Medical College and Hospital, Nagpur. Psychiatry training - DPM (Diploma in Psychological Medicine) from BYL Nair Charitable Hospital, Mumbai. Psychotherapy training - Primary + Advanced Certificate in REBT from Albert Ellis Institute, New York. Basic + Advanced Certificate in REBT from In Vivo - Mumbai Center for REBT, Mumbai.
|anton||11/29/16||10||10||10||Thank you dear friend...god bless you .....|
|Melanie||10/12/16||10||10||10||Thank you very much!|
|Sarah||07/28/13||10||10||10||Thank you so much for taking the .....|
Dear Anton, Yes, you can certainly try shifting back to 100mg per day, if it is difficult to get medicines. You may experience some discomfort, but with additional effect of Klonopin and Oxcarbazepine
Dear Anton, I can see that you have many triggers that lead to depressive episodes. Earlier it was about the women in your life. Currently it is the boss. Whatever it may be, these are just triggers
Dear Anton, Yes, sighs and cry are indeed some of the symptoms of depression. It is important to understand that recurrence happens most likely because the previous episode was not dealt with completely
Yes, that's a good strategy. Klonopin is a good add on for Sertraline and other anti-depressants. Over the next two weeks, you may be able to see if 100mg of Sertraline is helping you. After that, you
Dear Anton, You may have to wait a couple of weeks more for the effect of Sertraline. Since that's your only choice right now, you should give it a good try. Equally important is changing how you
Answers by Expert: